Follow
Enrico Limbo Enriquez
Enrico Limbo Enriquez
Department of Computer, Info. Sci. and Mathematics, University of San Carlos
Verified email at usc.edu.ph - Homepage
Title
Cited by
Cited by
Year
Secure convex domination in a graph
EL Enriquez, SR Canoy Jr
International Journal of Mathematical Analysis 9 (7), 317-325, 2015
572015
On a variant of convex domination in a graph
EL Enriquez, SR Canoy Jr
International Journal of Mathematical Analysis 9 (32), 1585-1592, 2015
462015
On secure convex and restrained convex domination in graphs
CM Loquias, EL Enriquez
International Journal of Applied Engineering Research 11 (7), 4707-4710, 2016
402016
Super secure domination in graphs
MP Baldado Jr, EL Enriquez
International Journal of Mathematical Archive-8 (12), 145-149, 2017
342017
Secure restrained convex domination in graphs
EL Enriquez
International Journal of Mathematical Archive 8 (7), 1-5, 2017
312017
Outer-convex domination in graphs
JA Dayap, EL Enriquez
Discrete Mathematics, Algorithms and Applications 12 (01), 2050008, 2020
302020
Inverse secure restrained domination in the join and corona of graphs
EM Kiunisala, EL Enriquez
International Journal of Applied Engineering Research 11 (9), 6676-6679, 2016
302016
Inverse clique domination in graphs
C Loquias, E Enriquez, J Dayap
Recoletos Multidisciplinary Research Journal 4 (2), 2016
282016
Fair restrained domination in graphs
EL Enriquez
International Journal of Mathematics Trends and Technology 66 (1), 229-235, 2020
26*2020
Super fair dominating set in graphs
EL Enriquez
Journal of Global Research in Mathematical Archives 6 (2), 8-14, 2019
262019
Inverse secure domination in graphs
EL Enriquez, EM Kiunisala
Global Journal of Pure and Applied Mathematics 12 (1), 147-155, 2016
262016
Restrained convex dominating sets in the corona and the products of graphs
EL Enriquez, SR Canoy Jr
Applied Mathematical Sciences 9 (78), 3867-3873, 2015
262015
Inverse restrained domination in graphs
TJ Punzalan, EL Enriquez
Global Journal of Pure and Applied Mathematics 3, 1-6, 2016
252016
Perfect doubly connected domination in the join and corona of graphs
GM Estrada, CM Loquias, EL Enriquez, CS Baraca
International Journal of Latest Engineering Research and Applications 4 (7 …, 2019
242019
Clique secure domination in graphs under some operations
MP Baldado, GM Estrada, EL Enriquez
International Journal of Latest Engineering Research and Applications 3 (6 …, 2018
232018
Super restrained domination in the corona of graphs
EL Enriquez
International Journal of Latest Engineering Research and Applications 3 (5), 1-6, 2018
222018
Inverse perfect domination in graphs
DP Salve, EL Enriquez
Global Journal of Pure and Applied Mathematics 12 (1), 1-10, 2016
222016
CONVEX SECURE DOMINATIONIN THE JOIN AND CARTESIAN PRODUCT OF GRAPHS
EL Enriquez, E Samper-Enriquez
Journal of Global Research in Mathematical Archives 6 (5), 2019
212019
On clique secure domination in graphs
EM Kiunisala, EL Enriquez
Global Journal of Pure and Applied Mathematics 12 (3), 2075-2084, 2016
212016
On disjoint restrained domination in graphs
RC Alota, EL Enriquez
Global Journal of Pure and Applied Mathematics 12 (3), 2385-2394, 2016
212016
The system can't perform the operation now. Try again later.
Articles 1–20